# SDR UALA2010121504575

- Difficulty date: December 13, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MAIN FLAP UPPER SURFACE HAS A 1.2" LONG GOUGE, .26' IN WIDTH AND A DEPTH OF .022 INCORPORATING 2 EA FASTENERS. THIS GOUGE IS LOCATED 77 INCHES FROM INBD EDGE AND 15. 5 INCHES FWD OF T/E.  THIS GOUGE IS LOCATED 77 INCHES FROM INBD EDGE AND 15. 5 INCHES FWD OF T/E. REPAIRED IAW EA PD- 57-57-(035) AND EVA 80387.
